# SDR WVER2016123105

- Difficulty date: December 31, 2016
- Submitted: January 1, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 28,824 hours, 23,817 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 28,324 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME, FS333.00, STRINGER 0, CRACKED. REPAIRED IAW REO 690-53-21-875, REV A, DATED 2016-12-28.
